# SDR HNAA2012030700674

- Difficulty date: March 7, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N934HA
- Make and model: Dhav DHC8102
- Aircraft serial: 139
- Aircraft time: 59,011 hours, 65,686 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Check Valve
- Condition: Failed
- Location: De Ice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH BOTH ENGINES SHUTDOWN AND APU BLEEDS OFF.  DEICE PRESSURE SHOWS 24 PSI AND BOOTS STILL INFLATED.  R & R APU LINK UP PRESSURIZATION CHECK VALVE.   RAN APU DEICE PRESSURE WAS NORMAL, BOOTS PARTIALLY INFLATED WITH OUT LIGHTS ILLUMINATING.  NORMAL 8 OPERATION.
